# SDR AALA202209285489

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 56,338 hours, 35,616 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND THE R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AT 0 PSI AND LEAKING WHEN TRIED TO SERVICE. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PERCUSSION MECHANISM DIAPHRAGM PER AMM 52-10-00. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
